How long does it take for prednisone to clear your system?

New Topic Locked Topic Printable Version
59 posts in this thread.
Viewing Page :
 1  2  3 
[ << Previous Thread | Next Thread >> ]

Question Everything
Regular Member


Date Joined Aug 2012
Total Posts : 444
   Posted 8/30/2012 7:12 AM (GMT -7)   
I'm not trying to be smart, have you ever read about Prednisone in the PDR Physicians Desk Reference manual ? I did years ago, from what I read the body stores it in our fatty tissues and it stays there quite a while. To be honest with you I had the book shoved in front of me and was told to read it. I was also shown some of the side effects, but what was pointed out was it was not for general use but was for targeted for the terminally ill. Now that happened over 20 years ago. But still look for a PDR.
I was Lucky I only did a 10 dose, increase to day 5 and decrease to day 10 no side effects that come to mind.

Allanlom
New Member


Date Joined Sep 2012
Total Posts : 2
   Posted 9/17/2012 6:02 PM (GMT -7)   
Can anyone help me.. I am now stop for using steroid for my toxic optic neuropathy, problem with the eyes.. Has been on steroid from 1 gram of metilprednisolon injection (IV), and using it till the tapering off for about three weeks.. Now im allready stop using it.. The problem is with the moonface, do people here have a bloating under the ear? Right behind the jaw? Is it the moonface blowting looks like this?has anyone experice it??

And why ehen i stop using the steroid theres a lot of acno keep showing in the face and neck and my back, just a red kind of acne.. Has anyone experice this two problem?

Question Everything
Regular Member


Date Joined Aug 2012
Total Posts : 444
   Posted 9/17/2012 6:18 PM (GMT -7)   
Allanlom,
check out http://www.webmd.com/a-to-z-guides/moon-facies
The last paragraph is the crux but read the page, it may be what your looking for.

Allanlom
New Member


Date Joined Sep 2012
Total Posts : 2
   Posted 9/18/2012 1:22 AM (GMT -7)   
Thx sir.. Id been off from the storid for sbout 4 days, but you know how uncomfortable i am with this moon facies,.. How long usualy this moon face take times to become normal again? Since id been using steroid for about 3 weeks..

Question Everything
Regular Member


Date Joined Aug 2012
Total Posts : 444
   Posted 9/18/2012 4:31 AM (GMT -7)   
It will take time for your body to purge your system. I know you don't want to hear this, but, there are some things you can control and some you cannot. Stress is not helping, you need to be more relaxed about the time frame.

read this page: http://www.medicinenet.com/methylprednisolone/page2.htm I read it and kept reading following articles and links. give it three weeks The amount of time you took the medication. I read many pages about it. The odd part is understand most of it. That stuff is like a big hammer. smack your thumb and its going to take awhile for the throbbing to diminish.

ozonehole
Veteran Member


Date Joined Dec 2006
Total Posts : 559
   Posted 9/21/2012 4:15 AM (GMT -7)   
Some people might rake me over the coals for saying this, but I'm convinced that pred is really not worth it. I did try it a few times for a brief periods, and the side effects hit me hard after only a few days. In my case, pred caused glaucoma (excessive eye pressure) which can lead to blindness. I noticed my vision was getting bad so I went to an eye doctor and was told in no uncertain terms that I could never take pred again. And so I haven't. To judge from the horror stories that others are describing here, I count my blessings.

So what to do in a flare? No easy answer, but try any inflammatory except pred.

Wishing you all good health,
Roberto

Arya S
New Member


Date Joined Apr 2013
Total Posts : 2
   Posted 4/5/2013 5:09 PM (GMT -7)   
I'm about to start my 5th week off of Pred after 8 weeks on, tapering from 40mg down every week. I think people are right that it's different for everyone and that it takes a lot of time for your body to regulate. I personally seem to still be having mood swing & headache issues, though they are becoming less frequent.

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7122
   Posted 4/5/2013 5:28 PM (GMT -7)   
Welcome to Healing Well, Arya! You posted on quite an old thread so many might see your post. Feel free to start a new topic and tell us about yourself or ask any questions you might have.
Moderator Crohn's disease, Osteoarthritis and Irritable Bowel Forums

CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7122
   Posted 4/5/2013 5:29 PM (GMT -7)   
Locking this thread because it has exceeded the total post numbers.
Moderator Crohn's disease, Osteoarthritis and Irritable Bowel Forums

CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
New Topic Locked Topic Printable Version
59 posts in this thread.
Viewing Page :
 1  2  3 
Forum Information
Currently it is Monday, December 11, 2017 4:40 AM (GMT -7)
There are a total of 2,903,893 posts in 318,696 threads.
View Active Threads


Who's Online
This forum has 158108 registered members. Please welcome our newest member, SPIDER.
226 Guest(s), 6 Registered Member(s) are currently online.  Details
PeppermintTea, Loutucky, U B Tough, testuser1234, Szabo246, Nowitshell